Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Deplin and side effects Phillipa

Posted by jrbecker76 on February 19, 2013, at 16:44:54

In reply to Re: Ketamine and side effects jrbecker76, posted by Phillipa on February 19, 2013, at 15:35:18

> I don't remember any side effects from Deplin, but recently did start taking D3 and found that it indeed did cause some irritibility in me Phillipa

In regards to Deplin, I think most find it low on SEs. Its effectiveness is also hit or miss with most though. I think I fall into a subset of individuals who find it more detrimental than helpful. This past thread (which you were a part of) is pretty emblematic of my own experience with it...

http://www.dr-bob.org/babble/20111110/msgs/1002720.html


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jrbecker76 thread:1038337
URL: http://www.dr-bob.org/babble/20130205/msgs/1038452.html